# SDR AALA202403144881

- Difficulty date: March 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N442AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10711
- Aircraft time: 8,846 hours, 2,329 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20534100
- Part serial: 04105
- Condition: Dragging
- Location: Zone 700 - Gears
- Part time: 24,446 hours, 9,235 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: E, D

## Discrepancy

AIRCRAFT WAS GROUNDED: #1 BRAKE APPEARED TO. BE DRAGGING DURING TAXI OUT. FLIGHT CREW REPORTED THAT THEY NEEDED EXTRA POWER TO TAXI AND SAW BRAKE TEMPERATURE GO TO 430 DEGREES.  AIRCRAFT WAS STOPPED AND MOC CONTACTED.  ANTI-SKID AND BRAKE TEMPERATURE CIRCUIT BREAKER M37 RESET.  TAXI RESUMED WITH ARF FOLLOWING. BRAKE TEMPERATURE WENT TO 550 AND ARF OBSERVED SMOKE AND SAW TIRE BLOW.  AIRCRAFT WAS STOPPED AND ENGINES SHUT DOWN.  AIRCRAFT WAS TOWED TO PARKING SPOT. WHEN THE AIRCRAFT ARRIVED AT THE GATE MAINTENANCE REPORTED THAT THE #1 MAIN LANDING GEAR TIRE FUSE PLUG WAS MELTED AND BOTH THE #1 AND #2 TIRES WERE DEFLATED AS A RESULT OF THE #1 BRAKE OVERHEATING. MAINTENANCE REPLACED THE BRAKE ASSEMBLY PER AMM 32-42-27-000-001-A. MAINTENANCE INSPECTED THE MAIN LANDING GEAR AXLE AND NO DEFECTS WERE NOTED. MAINTENANCE REPLACED BOTHE THE #1 AND #2 WHEEL AND TIRE ASSEMBLYS PER AMM 32-41-11.
